# SDR DALA2021042602395

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 DEFORMATION OF SLIDE RAFT PASSENGER CREW DOOR 841 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SLIDE RAFT PER DELTA WORKCARD AMDS 5210 7089 RF. (1789889)
